Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Grey246

Please, I'm begging you to help me, I'm so lost now. Anyone, please.

Recommended Posts

First of all, I know what I have done is terrible and shouldn't have been done, but it's just happened. 

I'm three months into my isotretinoin treatment and because the blackheads on my nose hadn't seem to go away I popped them. And now, my nose is incredibily red, it looks like as if I had a sunburnt but only on my nose.

What can I do now? Any ideas with which I could fasten the healing process? And will it have disappeared by the end of Sunday?

Edited by Grey246
Link to comment
Share on other sites

Can you go to the dermatologists or at least an cosmetologist who does facials or mircoderm abrasions? They can give you a better regiment.

You probably need to let your skin heal. Maybe you can get some powder foundation to cover up the redness.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×